# SDR SWAA2021030850874

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF O/B AFT CORNER TANG IS MISSING. / FWD FLOOR PANEL 221BF WITH O/B AFT CORNER TANG IS MISSING WAS REPAIRED IAW SRM 53-00-50-2A-6.
